# SDR HALA2019093000388

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 18,993 hours, 3,106 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Popped
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND BLUE RESERVOIR LP FILTER POPPED. // REMOVED AND REPLACED BLUE SYSTEM LP FILTER PER AMM 29-12-44-400-801-A, COMPLETED   
AMM 29-12-44-400-801-A. OPS & LEAK CHECK GOOD, OK FOR SVC.
